# SDR SWIA202054203

- Difficulty date: November 5, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,604 hours, 8,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LT SHEAR PANEL CORRODED, AS MARKED FR 87-88.  C-CHECK RO: 11/20/2020.  REMOVED AND REPLACED LT SHEAR PANEL BETWEEN FR 87 AND 88, REF EMB175 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
